International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 17, Pages 873-880

Flat semimodules

Huda Mohammed J. Al-Thani1,2

1P.O. Box 13896, Doha, Qatar
2Department of Environmental Sciences and Mathematics, Faculty of Science and Health, University of East London, London, UK

Received 8 February 2003

Copyright © 2004 Huda Mohammed J. Al-Thani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We introduce and investigate flat semimodules and k-flat semimodules .We hope these concepts will have the same importance in semimodule theory as in the theory of rings and modules.